# SDR SWAA2023092000993

- Difficulty date: September 16, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 39,256 hours, 24,015 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: UNKNOWN
- Condition: Low
- Location: Zn 100 Fus Lower
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTS - B HYDRO LOW PSI AND LOW QUAN - ATB_<UPON FURTHER INSPECTION FOUND B SYSTEM RUDDER PRESSURE TUBE ASSY LEAKING REMOVED AND REPLACED B SYSTEM PRESSURE TUBE ASSY PER AMM 20-50-11. REPLACED GARLOCK SEAL ON #2 ENGINE EDP._ED; OVERWEIGHT LEAK AT THE TAIL AREA
